Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 19, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Aug 5, 2014, 5:08 PM PDT for Elko County, Nevada. It was in force for 3 hr. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2014, 5:08 PM PDT (00:08 UTC)
- Expired
- Aug 5, 2014, 8:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Elko radar (KLRX), 84 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 5:26 PM PDT | FLASH FLOOD | 6 Ne Ryndon, NV | TRAINED WEATHER SPOTTER REPORTED 3 TO 4 INCHES OF FLOWING WATER ACROSS COUNTY ROADS NORTHEAST OF RYNDON. |
| Aug 5, 5:30 PM PDT | FLASH FLOOD | 6 E Carlin, NV | PUBLIC REPORTED AT LEAST 6 INCHES OF WATER ON INTERSTATE 80 NEAR THE CARLIN TUNNELS. COVERING ONE THIRD OF THE INTERSTATE. |
| Aug 5, 6:22 PM PDT | FLASH FLOOD | Sw Ryndon, NV | FLASH FLOODING REPORTED IN AND AROUND RYNDON FROM HEAVY RAIN. |
| Aug 5, 6:23 PM PDT | FLASH FLOOD | 1 S Elko, NV | FLASH FLOODING FROM THE ELKO HILLS. WATER ACROSS ROADS AND RESIDENTAL PROPERTIES FLOODED. DEBRIS ALSO ON MANY ROADS ALONG BULLION ROAD AND ERRECART ROAD. NWS STORM SURVEY CONDUCTED. |
| Aug 5, 6:41 PM PDT | HEAVY RAIN 0 | 5 Ese Ryndon, NV | MINOR FLOODING AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 00:00Z, 0.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
749
WGUS55 KLKN 060008
FFWLKN
NVC007-060300-
/O.NEW.KLKN.FF.W.0019.140806T0008Z-140806T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ELKO NV
508 PM PDT TUE AUG 5 2014
THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL ELKO COUNTY IN NORTHEAST NEVADA...
THIS INCLUDES THE CITIES OF...SOUTH FORK...RYNDON...ELKO...
* UNTIL 800 PM PDT
* AT 505 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. VERY HEAVY
RAINFALL WILL OCCUR WITH THESE STORMS. THE GREATEST THREAT FOR
FLASH FLOODING WILL BE THE CARLIN CANYON AND ALONG THE ELKO HILLS
THROUGH BULLION ROAD.
LOCATIONS NEAR THE PATH OF INCLUDE...ELKO AND RYNDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ELKO.
&&
LAT...LON 4073 11607 4103 11566 4103 11537 4077 11565
4067 11570 4049 11581 4066 11609
$$
JRM2 follow-up statements
366
WGUS75 KLKN 060129
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
629 PM PDT TUE AUG 5 2014
NVC007-060300-
/O.CON.KLKN.FF.W.0019.000000T0000Z-140806T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
629 PM PDT TUE AUG 5 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM PDT FOR
CENTRAL ELKO COUNTY...
AT 626 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT HEAVY RAIN HAS ENDED...BUT FLASH FLOODING WILL CONTINUE IN DRY
WASHES ALONG BULLION ROAD AND IN THE ELKO HILLS. ALSO HAVE A REPORT
OF FLASH FLOODING IN AND AROUND RYNDON. STAY AWAY AND OUT OF DRY
WASHES!
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RYNDON AND
ELKO
&&
LAT...LON 4073 11607 4103 11566 4103 11537 4077 11565
4067 11570 4049 11581 4066 11609
$$
JRM994
WGUS75 KLKN 060251
FFSLKN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
751 PM PDT TUE AUG 5 2014
NVC007-060301-
/O.EXP.KLKN.FF.W.0019.000000T0000Z-140806T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ELKO NV-
751 PM PDT TUE AUG 5 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM PDT FOR CENTRAL ELKO
COUNTY...
RAIN HAS DIMINISHED YET THERE IS STILL STANDING WATER AND SOME MINOR
RUNOFF. IF YOU COME TO A FLOODED OR CLOSED ROAD...ALWAYS TURN
AROUND. DON'T DROWN.
&&
LAT...LON 4073 11607 4103 11566 4103 11537 4077 11565
4067 11570 4049 11581 4066 11609
$$
BBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 2:41 PM PDT, 2 hours 27 minutes earlier.
Area forecast discussion, Aug 5, 2:41 PM PDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 241 PM PDT TUE AUG 5 2014 .SYNOPSIS...A VERY MOIST LOW PRESSURE SYSTEM OVER THE REGION WILL CONTINUE TO PRODUCE SHOWERS AND THUNDERSTORMS WITH POCKETS OF HEAVIER RAINFALL ESPECIALLY ACROSS NORTHERN NEVADA THROUGH THURSDAY. AS WE APPROACH THE WEEKEND THE AREA WILL BECOME DRIER WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. && .SHORT TERM...TONIGHT THROUGH THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE FORMING ACROSS THE CWA MAINLY WHERE SOME HEATING HAS OCCURRED. CAPE WILL APPROACH 1000 TO 1500 J/KG WHERE SOME HEATING IS OCCURRING WITH PW'S UP TO 1.25" ACROSS NORTHERN NEVADA WITH PW'S AROUND .75". THESE STORMS ARE VERY EFFICIENT RAIN PRODUCERS SO AREAS OF FLASH FLOODING ARE POSSIBLE. OPTED TO NOT EXTEND FLASH FLOOD WATCH FOR TOMORROW ALTHOUGH SOME LOCALIZED AREAS ACROSS NORTHERN NEVADA COULD RECEIVE HEAVY RAIN AND SOME FLASH FLOODING BUT DID NOT THINK THREAT WAS HIGH ENOUGH TO WARRANT A WATCH. TONIGHT THE LOW PRESSURE SYSTEM WILL MEANDER ACROSS NORTHERN NEVADA WITH RAINSHOWERS AND A FEW LIGHTNING STRIKES POSSIBLE WITH POCKETS OF HEAVIER RAIN MAINLY ACROSS NORTHERN ELKO COUNTY AND HUMBOLDT COUNTY. WEDNESDAY THE LOW PRESSURE WILL STILL HANG TOUGH ACROSS NORTHERN NEVADA WITH AREAS OF HEAVIER RAINFALL AND ISOLATED TO SCATTERED THUNDERSTORMS WITH PW'S OF AN INCH OR BETTER TO CONTINUE ACROSS NORTHERN NEVADA WITH PW'S OF .50 TO .75" ACROSS CENTRAL NEVADA WHERE LESS SHOWERS AND THUNDERSTORMS ARE EXPECTED. THURSDAY THE LOW PRESSURE TROUGH WILL FINALLY BEGIN TO PUSH EAST WITH BEST CHANCE OF THUNDERSTORMS ACROSS NORTHEAST NEVADA IN ELKO COUNTY. PW'S WILL BE SLIGHTLY ABOVE .75 IN NORTHEAST NEVADA WITH LOWER PW'S ELSEWHERE SO THUNDERSTORMS WILL BE LESS LIKELY ACROSS FAR WESTERN AND SOUTHERN PARTS OF THE CWA AS THE AIRMASS DRIES AND BECOME MORE STABLE. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY. SHORT WAVE ENERGY AND INSTABILITY WILL BRING A THREAT OF THUNDERSTORMS TO NORTHERN NV THROUGH THE WEEKEND. DIFFERENCES CROP UP BETWEEN THE GFS/EURO MONDAY AND TUESDAY WHICH WILL HAVE AN IMPACT ON THE SENSIBLE WEATHER. GFS HOLDS ON TO SOME MOISTURE AND INSTABILITY ACROSS NORTHEAST NV MONDAY WHILE THE EURO BRINGS A SLUG OF MOISTURE INTO NORTHERN AND CENTRAL NV FROM THE SOUTH AROUND FOUR CORNERS HIGH. THE GFS WAITS UNTIL TUESDAY TO BRING UP THIS MOISTURE BY WHICH TIME THE EURO PUSHES THE MOISTURE EAST OF NEVADA. .AVIATION...A VERY MOIST AIRMASS WILL BRING NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS TO NRN NV THROUGH THIS EVENING. CONDITIONS WILL DROP TO MVFR UNDER THE HEAVIER SHOWERS. ACROSS CENTRAL NV ISOLATED SHOWERS AND THUNDERSTORMS COULD IMPACT THE KELY TERMINAL THROUGH 03Z. && .FIRE WEATHER...WIDESPREAD SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS WITH WETTING RAINS WILL CONTINUE ACROSS NORTHERN NEVADA WITH DRIER AIR MOVING INTO CENTRAL NEVADA AS WE APPROACH WEDNESDAY. BY THE WEEKEND MUCH DRIER CONDITIONS EXPECTED WITH ISOLATED THUNDERSTORMS ACROSS NORTHERN NEVADA MAINLY NORTH OF INTERSTATE 80. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR HUMBOLDT COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE... SOUTH CENTRAL ELKO COUNTY...SOUTHEASTERN ELKO COUNTY... SOUTHWESTERN ELKO COUNTY. && 90/91/91/90
In the hours before
Special weather statement, Aug 5, 12:57 PM PDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1257 PM PDT TUE AUG 5 2014 NVZ034-038-052030- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTHWEST ELKO COUNTY NV- 1257 PM PDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 130 PM PDT... AT 1251 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPRING CREEK...MOVING NORTHEAST AT 5 MPH. VERY HEAVY RAIN WILL IMPACT SPRING CREEK AND LAMOILLE THROUGH 130 PM PDT. EXPECT ONE QUARTER OF AN INCH OF RAIN WITH LOCALIZED AREAS GETTING CLOSE TO ONE HALF AN INCH. EXPECT PONDING OF WATER ON AREA ROADWAYS...AND DOWNPOURS DROPPING VISIBILITY DOWN TO ONE HALF A MILE. * LOCATIONS IMPACTED INCLUDE... SPRING CREEK AND LAMOILLE... && LAT...LON 4086 11566 4077 11539 4056 11554 4063 11576 TIME...MOT...LOC 1953Z 203DEG 4KT 4068 11560 DD
Special weather statement, Aug 5, 1:52 PM PDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 152 PM PDT TUE AUG 5 2014 NVZ034-039-052115- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV- 152 PM PDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 215 PM PDT... AT 146 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF CLOVER VALLEY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. USE CAUTION WHEN DRIVING PONDING OF WATER IS POSSIBLE ON ROADWAYS. * LOCATIONS IMPACTED INCLUDE... US HIGHWAY 93 SOUTH OF CLOVER VALLEY NEAR THE STATE ROUTE 229 INTERSECTION AS WELL AS STATE ROUTE 229 EAST OF RUBY VALLEY... && LAT...LON 4066 11523 4084 11493 4073 11479 4058 11510 TIME...MOT...LOC 2050Z 208DEG 15KT 4067 11497 RLC
Local storm report, Aug 5, 2:23 PM PDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
223 PM PDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM DEBRIS FLOW 4 NW LEE 40.60N 115.66W
08/05/2014 ELKO NV LAW ENFORCEMENT
FLASH FLOOD AND DEBRIS FLOW ON LEE ROAD JUST OFF STATE
ROUTE 228. OFFICER ESTIMATED HALF MILE WIDE AREA OF
WATER...ROCK...DEBRIS FLOWING ACROS THE ROAD 1 TO 3 FEET
DEEP. EQUIPMENT WILL BE NEEDED TO REMOVE DEBRIS.
&&
JRMSpecial weather statement, Aug 5, 3:13 PM PDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT TUE AUG 5 2014 NVZ039-052245- SOUTH CENTRAL ELKO COUNTY NV- 313 PM PDT TUE AUG 5 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ELKO COUNTY UNTIL 345 PM PDT... AT 309 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF PEQUOP SUMMIT...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH BRIEF HEAVY RAIN. HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON ROADWAYS PLEASE USE CAUTION IF DRIVING IN THIS AREA. * LOCATIONS IMPACTED INCLUDE... PEQUOP SUMMIT...AND AREAS OF INTERSTATE 80 NEAR PEQUOP SUMMIT. && LAT...LON 4112 11471 4107 11446 4092 11460 4104 11477 TIME...MOT...LOC 2212Z 228DEG 16KT 4102 11460 RLC
Local storm report, Aug 5, 3:44 PM PDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ELKO NV
344 PM PDT TUE AUG 05 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN NNW JARBIDGE 41.88N 115.44W
08/05/2014 U0.00 INCH ELKO NV PUBLIC
HEAVY RAINFALL PRODUCING MINOR FLOODING IN THE STREETS OF
JARBIDGE.
&&
JRMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:01 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Aug 5, 5:54 PM PDT | Areal Flood Advisory | LKN | Nye | 3 hr |
| Aug 5, 6:42 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 18 hr |
| Aug 5, 6:48 PM PDT | Areal Flood Advisory | LKN | Eureka, Lander | 3 hr |
| Aug 5, 6:53 PM PDT | Special Weather Statement | LKN | 52 min | |
| Aug 5, 7:17 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 7:30 PM PDT | Flash Flood Warning | LKN | Eureka, Lander | 3 hr |
| Aug 5, 8:02 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 43 min |
| Aug 5, 8:07 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 38 min |
| Aug 5, 8:19 PM PDT | Flash Flood Warning | LKN | Eureka, Nye, White Pine | 3 hr |
| Aug 5, 8:40 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Nye, White Pine | 50 min |
| Aug 5, 9:25 PM PDT | Special Weather Statement | LKN | White Pine | 65 min |
| Aug 5, 10:06 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Aug 5, 10:11 PM PDT | Special Weather Statement | LKN | White Pine | 64 min |
| Aug 5, 10:46 PM PDT | Special Weather Statement | LKN | White Pine | 59 min |
| Aug 5, 11:00 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 30 min |
| Aug 6, 2:00 AM PDT | Flash Flood Watch | LKN | Elko, Eureka, Humboldt, Lander, White Pine | 18 hr |
| Aug 6, 11:57 AM PDT | Flash Flood Warning | LKN | Eureka | 6 hr |
| Aug 6, 12:20 PM PDT | Special Weather Statement | LKN | 40 min | |
| Aug 6, 12:46 PM PDT | Areal Flood Warning | LKN | Elko, Humboldt | 12 hr |
| Aug 6, 12:46 PM PDT | Special Weather Statement | LKN | 29 min | |
| Aug 6, 1:30 PM PDT | Special Weather Statement | LKN | 30 min | |
| Aug 6, 1:47 PM PDT | Special Weather Statement | LKN | 43 min | |
| Aug 6, 2:04 PM PDT | Special Weather Statement | LKN | 41 min | |
| Aug 6, 2:26 PM PDT | Special Weather Statement | LKN | Eureka | 49 min |
| Aug 6, 2:29 PM PDT | Special Weather Statement | LKN | 46 min | |
| Aug 6, 2:45 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 45 min |
| Aug 6, 2:46 PM PDT | Special Weather Statement | LKN | 59 min | |
| Aug 6, 3:07 PM PDT | Flash Flood Warning | LKN | Eureka, White Pine | 3 hr |
| Aug 6, 3:15 PM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 45 min |
| Aug 6, 3:25 PM PDT | Special Weather Statement | LKN | Lander | 50 min |
| Aug 6, 3:28 PM PDT | Special Weather Statement | LKN | Eureka | 47 min |
| Aug 6, 3:29 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 46 min |
| Aug 6, 3:33 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, White Pine | 42 min |
| Aug 6, 3:49 PM PDT | Flash Flood Warning | LKN | Elko, White Pine | 4 hr |
| Aug 6, 3:54 PM PDT | Special Weather Statement | LKN | 66 min | |
| Aug 6, 3:54 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 26 min |
| Aug 6, 3:57 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 48 min |
| Aug 6, 4:01 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 59 min |
| Aug 6, 4:09 PM PDT | Special Weather Statement | LKN | 36 min | |
| Aug 6, 4:27 PM PDT | Special Weather Statement | LKN | 33 min |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.